# SDR SWIA200923261

- Difficulty date: November 29, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 22,314 hours, 29,824 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WOULD NOT OPEN.  (FLT 5795)REPOSITIONED SEAT BELT AND RETRACTED FLIGHT ATTENDANT SEAT BOTTOM.
